FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Separating translates in the plane: Combinatorial bounds and an algorithm

Czyzowicz, Jurek and Everett, Hazel and Robert, Jean-Marc. 1997. « Separating translates in the plane: Combinatorial bounds and an algorithm ». International Journal of Computational Geometry & Applications, vol. 7, nº 6. pp. 551-562.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 19 Feb 2018 18:41
Last Modified: 19 Feb 2018 18:41
URI: http://espace2.etsmtl.ca/id/eprint/16383

Actions (login required)

View Item View Item